# SDR QR9R2024080800002

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721299352
- Aircraft time: 4,541 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 751435
- Condition: Failed
- Location: Sema
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ACTUATOR FAILURE DURING LANDING. A TEST FLIGHT EVAL REVEALED "Y" DISPLAYED ON PFDS AND "YAWEMA INVAL" DISPLAYED ON VEMD SYSTEM STATUS PAGE. REMOVED AND REPLACED SEMA ACTUATOR IAW 67-20-00, 4-14.
